# SDR ASAA2018042824426

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 8,879 hours, 2,936 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED.  ACFT GROUNDED.  FOUND THE CIRCUIT BREAKER TRIPPED.   RESET THE CRICUIT BREAKER REF B737-900 AMM TASK 20-60-01-860-801 . ACCOMPLISHED OPERATIONAL TEST REF AMM TASK 34-43-00-710-802-001. GROUND VERIFICATION COMPLETE. OPS CK OK. CHECKED A/C HISTORY 30 DAYS - OK.
